The Ranks of the Homotopy Groups of a Finite Dimensional Complex - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Canadian Journal of Mathematics Année : 2012

The Ranks of the Homotopy Groups of a Finite Dimensional Complex

(1) , (2) , (3)
1
2
3
Fichier non déposé

Dates et versions

hal-03031591 , version 1 (30-11-2020)

Identifiants

Citer

Yves Felix, Steve Halperin, Jean-Claude Thomas. The Ranks of the Homotopy Groups of a Finite Dimensional Complex. Canadian Journal of Mathematics, 2012, 65 (1), pp.82 - 119. ⟨10.4153/CJM-2012-050-x⟩. ⟨hal-03031591⟩
14 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Facebook Twitter LinkedIn More